# SDR DALA2024092309294

- Difficulty date: September 20, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CORROSION UPPER SKIN LOWER SURFACE TRAILING EDGE OVERHANG AREA AT LEVEL RIB 12 R/H WING. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS LOC. ON UPPER SKIN LOWER SURFACE TRAILING EDGE OVERHANG AREA AT LEVEL RIB 12 R/H WINGAS PER A319 SRM 57-21-11-283-026. (0567006)
